# SDR ABXR200912180051

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5919128506
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX INSP EVENT RT FLAP INBD HINGE, FWD HINGE HALF HAS RUST BLEED FROM UPPER 2 SPAR ATTACH BOLTS.  RT FWD INBD FLAP HINGE FITTING WAS REPLACED IAW AMM 57-40-1.  ITEM WAS RETURNED TO SERVICE.
